# SDR AUS20011380

- Difficulty date: December 18, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Piper PA-32-300
- Engine: Lyc IO540K1A5
- Propeller: Hartzl HCC2YK1
- System (JASC): 7414 · Magneto/Distributor
- Part: Cam
- Part number: 104001678
- Condition: Worn
- Location: Magneto/Distribu
- Component: Magneto/Distribu, Bendix, 10349370A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAGNETO IMPULSE CAM PAWL PIVOTS WORN TO LIMITS.
